Mood swings?

6 posts / 0 new
Last post
Mimi83's picture
Joined: 08/04/09
Posts: 185
Mood swings?

So I have started Bravelle on Sunday night, so only 2 injections so far. Yesterday I had a major headache but I thought that it probably had nothing to do with the medication. Today I have been feeling on edge all day. My lunch order was messed up and I almost went of on the girl at Subway. Than I came back to office and I felt so bad for being such a B-word that I almost cried. Do you think its the meds or am I having two bad days in a row??

meggyrn's picture
Joined: 02/16/09
Posts: 2263

It is highly possible the headaches and mood swings are the meds. Remember the shots are messing with your hormones plus add the extra stress in there. Completely normal.

Joined: 12/07/10
Posts: 2421

I'm sorry you're feeling so emotional. I agree that it's probably from the extra hormones and the stress from the whole process. How are you today? I hope you're feeling a little better. ((HUGS))

DancingNancy's picture
Joined: 08/30/11
Posts: 520

Sorry that you are having a difficult time. Hope that today is better for you. Big hugs!

Mimi83's picture
Joined: 08/04/09
Posts: 185

Thank you for all the support! I am feeling very good today. Although I feel light cramps and do not like the feeling in my abdomen when I cross my legs. Oh well, I'll put up with anything just to get pregnant Smile

Joined: 12/07/10
Posts: 2421

I'm so glad you're feeling better today! Biggrin